MIA cover

Mathematical Inequalities & Applications

Volume: 17

Year: 2014


Issue: 4 (October, 2014)
Article number / DOI Authors / Title Pages Abstract Article
17-90 Martin Křepela: Convolution inequalities in weighted Lorentz spaces 1201–1223 View View
17-91 Neven Elezović, Lenka Vukšić: Asymptotic expansions and comparison of bivariate parameter means 1225–1244 View View
17-92 Robert Černý: Concentration-compactness principle for generalized Moser-Trudinger inequalities: characterization of the non-compactness in the radial case 1245–1280 View View
17-93 Senlin Wu: Upper bounds for the covering number of centrally symmetric convex bodies in ℝn 1281–1298 View View
17-94 Jiecheng Chen, Xiao Yu: Weighted estimates for vector-valued commutators of generalized fractional integrals 1299–1320 View View
17-95 Zhong-Zhi Wang, Wei-Guo Yang: A note on strong law of large numbers for dependent random sequence 1321–1326 View View
17-96 M. Ait Ouahra, A. Kissami, A. Sghir: Strong approximation of some additive functionals of symmetric stable process 1327–1336 View View
17-97 Jiangtao Yuan, Caihong Wang: Riccati type operator equation and Furuta's question 1337–1342 View View
17-98 Long Lin: Inequalities and asymptotic expansions related to Glaisher-Kinkelin constant 1343–1352 View View
17-99 Włodzimierz Łenski, Bogdan Szal: Strong approximation of almost periodic functions 1353–1364 View View
17-100 S. S. Dragomir, M. S. Moslehian, Y. J. Cho: Some reverses of the Cauchy-Schwarz inequality for complex functions of self-adjoint operators in Hilbert spaces 1365–1373 View View
17-101 Pu Zhang, Jianglong Wu: Commutators for the maximal functions on Lebesgue spaces with variable exponent 1375–1386 View View
17-102 Árpád Baricz, Tibor K. Pogány: Functional inequalities for modified Struve functions II 1387–1398 View View
17-103 Yoshihiro Mizuta, Tetsu Shimomura: Sobolev embeddings for Riesz potentials of functions in Morrey spaces L1,ν,β12(Rn) 1399–1414 View View
17-104 S. S. Volosivets: Wiener type theorems for Fourier-Vilenikin series with nonnegative coefficients and solid spaces 1415–1425 View View
17-105 Li-Hua Min: Liouville type theorem for higher order Hardy-Hénon system of inequalities 1427–1439 View View
17-106 Mikhail A. Efimov, Alexander E. Guterman: Monotone maps on diagonalizable matrices 1441–1452 View View
17-107 Huaxiang Hu, Qiuyi Dai: Isoperimetric Inequalities for Positive Solution of P-Laplacian 1453–1469 View View
17-108 Bing He, Bicheng Yang: A new multiple half-discrete Hilbert-Type inequality 1471–1485 View View
17-109 Jacopo D'Aurizio: Refinements of the Shafer-Fink inequality of arbitrary uniform precision 1487–1498 View View
17-110 Adam Osȩkowski: Functional equations and sharp weak-type inequalities for the martingale square function 1499–1513 View View
17-111 Alexander Goncharov: Best exponents in Markov's inequalities 1515–1527 View View
17-112 Changmin Du, Gangsong Leng, Dongmeng Xi: Volume inequalities for Orlicz mean zonoids 1529–1541 View View
17-113 L. Krizsán, F. Móricz: The Lebesgue summability of double trigonometric integrals 1543–1550 View View
17-114 Chang-Jian Zhao, Wing-Sum Cheung: Reverse Hilbert's type integral inequalities 1551–1561 View View
17-115 D. Aharonov, U. Elias: More Jordan type inequalities 1563–1577 View View
17-116 Marek Niezgoda: Remarks on Sherman like inequalities for (α,β)-convex functions 1579–1590 View View
17-117 Andrea Laforgia, Pierpaolo Natalini: On an inequality for the ratio of gamma functions 1591–1599 View View